Featured Product

Get Lean Quick
14 Day Fat Loss
Click Here!



FREE Muscle and Fitness Workouts
That Will Turn Your Body Into
A Muscle Building Fat Melting Machine!

Enter your first name and a valid email address
for free instant access to the workout routines.

 
First Name:
Email Address:


Birth Control Pills Side Effects Weight Gain

Question: I've gained about 25 pounds over the past year, but now I exercise for an hour a day (aerobics with some strength training or weight lifting) about 4-5 times per week, drink about 6 glasses of water per day, and I don't eat any red meat. I eat lots of vegies, chicken and fish - no butter or oil. I eat LOTS of fiber. The most I have lost is about 1.5 pounds(over the past 2-3 months). HELP! What am I doing wrong? Could my birth control pills be making me gain? Michele

Answer: Dear Michele, Weight gain is definitely a side-effect of birth control pills. Talk to your gynecologist about this and she may give you a lower dosage to reduce your weight gain.

[Ask Your Fitness Question ] [ Back To The Fitness Forum ]


Click Here For Free World Fitness Magazine Subscription



© 1997 - 2015 WorldFitness.org

Site Map 1 | Site Map 2 | Site Map 3